Posted by FRND4LF on July 31, 2003, at 22:22:46
In reply to Re: Lexapro Withdrawal Dizziness » FRND4LF, posted by Micheke on July 30, 2003, at 15:39:32
Thank you Micheke. Your message made my day! It is day five and I believe I may be getting a bit better. I visited the ER today, so far the only Dr. willing to listen and help. He admitted to not being knowledgable about SSRI withdrawal symptoms, but was very open to hear everything both my husband and I found on the internet. He wanted me to go back on to 5 mg and do a slower wean, but I refused. My feeling is the last five days has been hell. If this is close to being over I will deal with it. I never ever, ever, ever, ever want to go through this again. The Dr. seemed to undersatnd my fear. The ER Dr. gave me a prescription for Lorazepam. 1 MG of the Lorazepam seems to have mellowed my symptoms to almost tolerable. Too bad my regular Dr. couldn't have done the same. I have decided to send a package to my regular Dr. (who will not be my Dr. for long) with all of the information I found on the subject of SSRI Withdrawal. Yes I was mad a him, but at this point I feel he needs to be more prepared for the next patient to come his way going through the same thing. Some people coming off these drugs have had it a lot worse than I. Some have been violent, suicidal. How can the medical community not address this potentially dangerous situation. The drug companies don't want to announce it, I am sure $$$$$$$$$. My Dr. just got lucky with me. I am not violent or suicidal, just a hot headed Irish woman who is not afraid to let the Dr. know he has some things to learn. If he does not take the information I send him and keep it in the back of his head, someday he may be explaining to the medical board why he allowed his patient to go at this terrible withdrawal on his or her own. The press is catching on.
This was horrible, and I pray it is almost over, so does my family. My son just wants to play with Mommy, ya know! I also pray that all of you going through the same thing find your way. Perhaps our job is to now educate the Dr's we encounter that haven't a clue. Thank God we all have this forum! Thanks Dr. Bob